# SDR LR7A9966

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 3108KA161S
- Condition: Contaminated
- Location: Fs 500.5
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

EN ROUTE DLG TO ANC NR 2 ENGINE FIRE WARNING ILLUMINATED.  SHUTDOWN NR 2 ENGINE IAW SHUTDOWN PROCEDURES AND DISCHARGED FIRE BOTTLE AT 0023Z AND 0053Z RESPECTIVELY.  REPLACED P414 HORSCOLLAR CONNECTOR DUE SUSPECTED CONTAMINATION.  REPLACED NORMAL FIRE EXTINGUISHER AGENT BOTTLE AND SQUIB IAW SMP 581 26-20.  REPLACED FIRE DETECTION CONTROL UNIT PRECAUTIONARY.
